# SDR FDEA2018051861247

- Difficulty date: May 16, 2018
- Submitted: May 23, 2018
- Operation: Air carrier
- Aircraft: N957FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24774
- Aircraft time: 55,812 hours, 33,861 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 143N10691
- Condition: Corroded
- Location: Bs 680
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BILGE, BS 680 SHEAR TIE CORRODED BETWEEN STRINGERS 27L - 28L.  EVALUATED AREA OF CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-07-1A, FIG 101, DETAIL II.  REMOVED, FABRICATED, AND INSTALLED A NEW SHEAR TIE IAW SRM 51-40-02-0G, AND DWG 143N1069, REV - , REV F.
